Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 23, Number 1

All articles in this issue are freely accessible.

Quasi-invertibility in a staircase diagram
Walter Noll.
Proc. Amer. Math. Soc. 23 (1969), 1-4
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0245648
On groups with one defining relation having an abelian normal subgroup.
Abraham Karrass and Donald Solitar.
Proc. Amer. Math. Soc. 23 (1969), 5-10
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0245656
Extensions of group representations over fields of prime characteristic
Burton Fein.
Proc. Amer. Math. Soc. 23 (1969), 11-13
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0244403
A note on free groups
R. G. Burns.
Proc. Amer. Math. Soc. 23 (1969), 14-17
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0252488
On a theorem by Leon Greenberg
A. W. Mason.
Proc. Amer. Math. Soc. 23 (1969), 18-23
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0245794
On equations of the Wiener-Hopf type in several complex variables
Edgar A. Kraut.
Proc. Amer. Math. Soc. 23 (1969), 24-26
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0274795
Existence and uniqueness of solutions of ordinary differential equations
David V. V. Wend.
Proc. Amer. Math. Soc. 23 (1969), 27-33
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0245879
A Gronwall inequality for linear Stieltjes integrals
J. V. Herod.
Proc. Amer. Math. Soc. 23 (1969), 34-36
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249557
A representation for the solution of Fredholm integral equations
H. H. Kagiwada, R. E. Kalaba and A. Schumitzky.
Proc. Amer. Math. Soc. 23 (1969), 37-40
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0246057
Remarks on a certain hypothesis in singular perturbations
K. W. Chang.
Proc. Amer. Math. Soc. 23 (1969), 41-45
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0254373
On embeddings of compacta in Euclidean space
J. L. Bryant.
Proc. Amer. Math. Soc. 23 (1969), 46-51
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0244973
A new proof for the Hosay-Lininger theorem about crumpled cubes
Robert J. Daverman.
Proc. Amer. Math. Soc. 23 (1969), 52-54
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0246274
A note on cardinal reflections in the category of uniform spaces
Giovanni Vidossich.
Proc. Amer. Math. Soc. 23 (1969), 55-58
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0263017
On the near equicontinuity of transformation groups
William J. Gray and Fred A. Roberson.
Proc. Amer. Math. Soc. 23 (1969), 59-63
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0246279
On ordering infinitely many small homeomorphisms
John Cobb.
Proc. Amer. Math. Soc. 23 (1969), 64-67
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251637
On connectivity properties of finite-dimensional groups
Sigmund N. Hudson.
Proc. Amer. Math. Soc. 23 (1969), 68-72
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0244440
A note on $z$-closed projections
N. Noble.
Proc. Amer. Math. Soc. 23 (1969), 73-76
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0246271
$T_{1}$-complements of $T_{1}$ topologies
B. A. Anderson and D. G. Stewart.
Proc. Amer. Math. Soc. 23 (1969), 77-81
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0244927
The breadth and dimension of a topological lattice
Tae Ho Choe.
Proc. Amer. Math. Soc. 23 (1969), 82-84
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0248760
A note concerning behaviour of iterated logarithm type
C. C. Heyde.
Proc. Amer. Math. Soc. 23 (1969), 85-90
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251772
On Berman’s version of the Lévy-Baxter theorem
Peggy Tang Strait.
Proc. Amer. Math. Soc. 23 (1969), 91-93
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0246358
Higher derivations of wildly ramified $v$-rings
Martin N. Heinzer.
Proc. Amer. Math. Soc. 23 (1969), 94-100
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0244236
On the conjugacy problem and Greendlinger’s eighth-groups
Seymour Lipschutz.
Proc. Amer. Math. Soc. 23 (1969), 101-106
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251112
Independent recursive axiomatizability in arithmetic
J. P. Jones.
Proc. Amer. Math. Soc. 23 (1969), 107-113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0256878
Almost recursive sets
V. D. Vučković.
Proc. Amer. Math. Soc. 23 (1969), 114-119
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0260593
Compactness of limit sets and semiorbit closures
Ethan M. Coven.
Proc. Amer. Math. Soc. 23 (1969), 120-122
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0244978
On the covering of polyhedra by polyhedra
A. J. Hoffman.
Proc. Amer. Math. Soc. 23 (1969), 123-126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247570
Polyanalytic functions with equal modulus
P. Krajkiewicz and W. Bosch.
Proc. Amer. Math. Soc. 23 (1969), 127-132
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0244495
Remarks on the string of beads
Donald R. Wilken.
Proc. Amer. Math. Soc. 23 (1969), 133-135
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0250078
Some orthogonality preserving operators
W. A. Al-Salam and A. Verma.
Proc. Amer. Math. Soc. 23 (1969), 136-139
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249912
Rademacher series with nondifferentiable sums
J. R. McLaughlin.
Proc. Amer. Math. Soc. 23 (1969), 140-143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0280932
Summability of a Cauchy product series
John Swetits.
Proc. Amer. Math. Soc. 23 (1969), 144-146
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0244673
A remark on Neuwirth and Newman’s paper: “Positive $H^{1/2}$ functions are constants”
Shinji Yamashita.
Proc. Amer. Math. Soc. 23 (1969), 147
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249638
Cluster sets of meromorphic functions
J. E. McMillan.
Proc. Amer. Math. Soc. 23 (1969), 148-150
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251229
On spaces of type $A(K)$ and their duals
H. Elton Lacey and Peter D. Morris.
Proc. Amer. Math. Soc. 23 (1969), 151-157
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0625855
The range of a vector-valued measure
J. J. Uhl.
Proc. Amer. Math. Soc. 23 (1969), 158-163
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0264029
Quasi-reflexivity and dual norms
Emile Boyd Roth.
Proc. Amer. Math. Soc. 23 (1969), 164-166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0253020
A Lipschitzian characterization of convex polyhedra
David W. Walkup and Roger J.-B. Wets.
Proc. Amer. Math. Soc. 23 (1969), 167-173
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0246200
A note on the ideal structure of $C(X)$
William E. Dietrich.
Proc. Amer. Math. Soc. 23 (1969), 174-178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0268678
Extreme points of the unit cell in Lebesgue-Bochner function spaces. I.
K. Sundaresan.
Proc. Amer. Math. Soc. 23 (1969), 179-184
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247453
Upper bounds on the dimension of extendibility of submanifolds in $C^{n}$
Stephen J. Greenfield.
Proc. Amer. Math. Soc. 23 (1969), 185-189
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0259175
Pseudo-uniform convexity in $H^{1}$
C. N. Kellogg.
Proc. Amer. Math. Soc. 23 (1969), 190-192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0250050
An infinite dimensional version of a theorem of Bernstein
Guillermo Restrepo.
Proc. Amer. Math. Soc. 23 (1969), 193-198
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0246092
On the size of the set of left invariant means on a semi-group
Ching Chou.
Proc. Amer. Math. Soc. 23 (1969), 199-205
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247444
Recursive functions defined by ordinal recursions
R. J. Fabian and C. F. Kent.
Proc. Amer. Math. Soc. 23 (1969), 206-210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249293
Trace and the convex hull of the spectrum in a von Neumann algebra of finite class
S. K. Berberian.
Proc. Amer. Math. Soc. 23 (1969), 211-212
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247484
Isometries of the trace class
Bernard Russo.
Proc. Amer. Math. Soc. 23 (1969), 213
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247491
American Mathematical Society